# SDR HNAA2017022000057

- Difficulty date: February 17, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 40,534 hours, 36,963 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Shorted
- Location: Pnumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAN QRH FOR A LEAK EICAS MESSAGE INFLIGHT AT 10000 FT.  MESSAGE DID NOT EXTINGUISH.  ALSO HAD A NR 2 BLEED VALVE CLOSED MESSAGE.  INSPECTED AND FOUND GROUND AIR TEMPERATURE SWITCH SHORTED TO GROUND. CLEANED AND SEALED IAW AMM 20-30-03. PERFORMED BLEED AIR TEST IAW AMM.
